MAUDE Adverse Event Report: SMITH & NEPHEW ORTHOPAEDICS AG POLARSTEM CCD GAUGE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW ORTHOPAEDICS AG POLARSTEM CCD GAUGE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 75004637
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the poly has fallen from the device.This was reported in warehouse, but happened in hospital.No procedure-related.Therefore, no injuries or surgical delays were reported.

Brand Name
POLARSTEM CCD GAUGE
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW ORTHOPAEDICS AG
schachenallee 29
aarau CH-50 00
SZ  CH-5000
MDR Report Key11654376
Report Number9613369-2021-00152
Device Sequence Number3495015
Product Code JDI
UDI-Device Identifier07611996097450
UDI-Public07611996097450
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75004637
Device Catalogue Number75004637
Device Lot NumberD71718
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1